Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

An alternative to the Plücker relations


Author: Herbert A. Robinson
Journal: Proc. Amer. Math. Soc. 66 (1977), 237-240
MSC: Primary 15A69; Secondary 14M15, 15A75
MathSciNet review: 0466185
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown how to obtain a set of homogeneous, degree m polynomials in $ (_m^n)$ indeterminates over a field F so that the associated algebraic variety is the set of decomposable elements in the mth Grassmann space over an n-dimensional vector space over F. The same techniques are used to produce an analogous result for the tensor product of m finite dimensional vector spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A69, 14M15, 15A75

Retrieve articles in all journals with MSC: 15A69, 14M15, 15A75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0466185-3
PII: S 0002-9939(1977)0466185-3
Keywords: Decomposable tensor, Grassmann space, Plücker relations, tensor rank
Article copyright: © Copyright 1977 American Mathematical Society